... to 100mg lately to get allergy relief or to get me to sleep. Now I am experiencing night sweats, confusion, blurred vision, lethargy, and slight tremors. Are all of these symptoms of long term use and over dosage of Diphenhydramine? What is needed to get off of this drug? Is the side effect of diminished memory retention reversible once I am completely off of Diphenhydramine?
I have been using Diphenhydramine for 20 years or so. I have been increasing my dosage sometimes up?
- 2 May 2013 by buzwick
- 14 July 2015
First off I am not a doctor. My niece is a CRNP but I never mad it that far . So that being said I have been using benadryl for 20 years as well to get to sleep. U was wondering about the safest dose you can take. I take 3 which is 75mg diphenhydramine. I recently took 250 mgs of it by accident . My chemo has my mind messed up I really hope this does doesn't do me in. Any answers?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 8 Aug 2013 • 3 answers
Posted 3 Sep 2013 • 2 answers
Posted 30 Mar 2017 • 1 answer
Posted 5 May 2018 • 0 answers